# SDR SIMA202008065003

- Difficulty date: August 5, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 13,542 hours, 8,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Tail Jack Point
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRESENT MOON GOUGE ON LT SIDE OF TAIL JACK POINT EXTERIOR SKIN.  REPAIRED THE SKIN  IAW ERS-EJ-53-MR-4147.
